Domatic numbers of uniform hypergraphs

Bohdan Zelinka

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 3, page 129-133
  • ISSN: 0044-8753

How to cite

top

Zelinka, Bohdan. "Domatic numbers of uniform hypergraphs." Archivum Mathematicum 021.3 (1985): 129-133. <http://eudml.org/doc/18162>.

@article{Zelinka1985,
author = {Zelinka, Bohdan},
journal = {Archivum Mathematicum},
keywords = {domatic number; hypergraphs},
language = {eng},
number = {3},
pages = {129-133},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Domatic numbers of uniform hypergraphs},
url = {http://eudml.org/doc/18162},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - Domatic numbers of uniform hypergraphs
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 3
SP - 129
EP - 133
LA - eng
KW - domatic number; hypergraphs
UR - http://eudml.org/doc/18162
ER -

References

top
  1. E. J. Cockayne, S. T. Hedetniemi, Towards a theory of domination in graphs, Netwoгks 7 (1977), 247-261. (1977) Zbl0384.05051MR0483788

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.